This note can be considered as a continuation of a nice paper from Francq and Zakoian (2012) concerning with strict stationarity testing and estimation of GARCH models. We compute the asymptotic variances of the quasi-maximum likelihood estimators for stationary GARCH models.

On Asymptotic Properties of the QML Estimator for GARCH Models / Cavicchioli, Maddalena. - In: ECONOMICS BULLETIN. - ISSN 1545-2921. - STAMPA. - 33:2(2013), pp. 959-966.

On Asymptotic Properties of the QML Estimator for GARCH Models

CAVICCHIOLI, MADDALENA
2013

Abstract

This note can be considered as a continuation of a nice paper from Francq and Zakoian (2012) concerning with strict stationarity testing and estimation of GARCH models. We compute the asymptotic variances of the quasi-maximum likelihood estimators for stationary GARCH models.
33
2
959
966
On Asymptotic Properties of the QML Estimator for GARCH Models / Cavicchioli, Maddalena. - In: ECONOMICS BULLETIN. - ISSN 1545-2921. - STAMPA. - 33:2(2013), pp. 959-966.
Cavicchioli, Maddalena
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/1041120
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact